Alert archive / Kansas / Tornado Warnings in 2013
Tornado Warning 14, NWS Topeka, KS
NWS Topeka, KS issued this tornado warning at May 28, 2013, 5:41 PM CDT for Brown County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2013, 5:41 PM CDT (22:41 UTC)
- Expired
- May 28, 2013, 6:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Brown County, KS
The radar
The Topeka radar (KTWX), 101 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:23 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2346 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 334 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 25.4
The text
As transmitted, in the capitals the NWS used until 2016.
483
WFUS53 KTOP 282241
TORTOP
KSC013-282315-
/O.NEW.KTOP.TO.W.0014.130528T2241Z-130528T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
541 PM CDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN BROWN COUNTY IN NORTHEAST KANSAS...
* UNTIL 615 PM CDT
* AT 536 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR KICKAPOO RESERVATION...AND MOVING EAST AT
20 MPH.
HAZARD...DEVELOPING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
KICKAPOO RESERVATION AND POWHATTAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!
&&
LAT...LON 3984 9552 3967 9552 3969 9577 3981 9577
TIME...MOT...LOC 2241Z 268DEG 18KT 3973 9570
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
LEIGHTON1 follow-up statement
660 WWUS53 KTOP 282300 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 600 PM CDT TUE MAY 28 2013 KSC013-282310- /O.CAN.KTOP.TO.W.0014.000000T0000Z-130528T2315Z/ BROWN- 600 PM CDT TUE MAY 28 2013 ...THE TORNADO WARNING FOR SOUTHWESTERN BROWN COUNTY IS CANCELLED... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN BROWN COUNTY AND PARTS OF NEMAHA COUNTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM. LAT...LON 3984 9552 3967 9552 3969 9577 3981 9577 TIME...MOT...LOC 2300Z 268DEG 18KT 3973 9558 $$ LEIGHTON
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at May 28, 3:44 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, May 28, 3:44 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 344 PM CDT TUE MAY 28 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 338 PM CDT TUE MAY 28 2013 SHORT TERM FORECAST (REST OF TUESDAY THROUGH TONIGHT)... ISOLATED CONVECTION WILL BE LIKELY ACROSS NORTHEAST KANSAS LATER TODAY AS A STALLED OUT BOUNDARY RESIDES ACROSS THE FAR NORTHERN PART OF THE STATE. FURTHER WEST SATELLITE IMAGERY SHOWS A SMALL CIRCULATION IS OFF TO THE WEST...AND WILL MOVE EASTWARD WITH TIME THROUGH NORTHERN KANSAS AND WILL AID IN THUNDERSTORM DEVELOPMENT. EXPECT THE PRIMARY FOCUS FOR THUNDERSTORM DEVELOPMENT TO BE THE AFOREMENTIONED BOUNDARY...HOWEVER A FEW CELLS MAY BE ABLE TO GO UP SOUTH OF THE BOUNDARY. THE BEST LOW LEVEL WIND SHEAR WILL BE EXPERIENCED ALONG THE BOUNDARY ALONG AND NORTH OF INTERSTATE 70 WHERE SURFACE WINDS ARE BACKED TO THE ESE. FURTHER SOUTH THE WINDS ARE STILL OUT OF THE SOUTH...BUT STILL BACKED ENOUGH TO BE SOMEWHAT PROBLEMATIC FOR ENLARGED HODOGRAPHS. EXPECT THE LOW LEVEL JET TO BECOME BACKED TO AROUND 170-190 DEGREES AND PICK UP IN INTENSITY TO AROUND 50 KTS AROUND SUNSET...WHICH WILL FURTHER ENLARGE THE HODOGRAPHS. GIVEN THAT ML CAPE IS CURRENTLY IN THE 3500 TO 4500 J/KG RANGE AND EFFECTIVE DEEP LAYER SHEAR WILL BE APPROACHING 40 TO 50 KTS EXPECT CELLS THAT DEVELOP TO QUICKLY ORGANIZE AND POTENTIALLY BECOME SUPERCELLULAR...WITH LARGE HAIL AND STRONG WINDS AS THE PRIMARY THREAT. WITH 0-1 SRH VALUES APPROACHING 150 J/KG THIS EVENING...INCREASING TO 200-300 J/KG AFTER SUNSET THERE WILL BE A THREAT FOR TORNADOES TO OCCUR WITH THE STRONGEST...MOST ORGANIZED CELLS. GIVEN THAT THE PREVIOUS DAYS HAVE BROUGHT PERIODS OF HEAVY RAIN TO THE AREA...THE THREAT FOR MORE HEAVY RAIN ACROSS THOSE SOAKED AREAS WILL BRING A FLOODING AND FLASH FLOODING THREAT. WITH FLASH FLOOD GUIDANCE GENERALLY IN THE 1-2 INCH RANGE FOR 1 HR AND 3 HR TIME FRAMES ITS PLAUSIBLE THAT TRAINING STORMS COULD BRING THOSE RAIN RATES...HENCE THE FLASH FLOODING THREAT. EXPECT STORMS TO BE ONGOING THROUGH MOST OF THE EVENING AND INTO THE OVERNIGHT HOURS...BEFORE GRADUALLY DISSIPATING BEFORE WEDNESDAY MORNING. JL .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 338 PM CDT TUE MAY 28 2013 WEDNESDAY AND WEDNESDAY NIGHT...COMPLEX PATTERN WITH MESSY CONVECTION MAKES DETAILS AND TIMING OF WEATHER CHALLENGING. FOR TUESDAY MORNING...THERE IS GENERAL MODEL AGREEMENT THAT THE REMNANTS OF OVERNIGHT MCS SHOULD AFFECT AREAS MAINLY NORTH OF I70. AFTERNOON CONVECTION IS RATHER A CHALLENGE. DRYLINE REMAINS WELL WEST OF FORECAST AREA WHILE EFFECTIVE WARM FRONT WILL HAVE MOVED NORTH. THUS...LOW-LEVEL FORCING FOR CONVECTION WOULD BE TIED TO OUTFLOW BOUNDARIES FROM PRIOR THUNDERSTORM ACTIVITY...ADDED TO ANY MID-LEVEL IMPULSE THAT MAY MOVE THROUGH. SHEAR FIELDS RATHER INTERESTING ON WEDNESDAY INTO WEDNESDAY EVENING IN THAT NAM HAS STRONG LOW-LEVEL SHEAR BUT RELATIVELY WEAK DEEPER LAYER SHEAR...WHICH WOULD LEAD TO CLUSTERS OF STORMS...AN MCS OR MESSY HP SUPERCELLS. THE GFS ON THE OTHER HAND HAS SOMEWHAT BETTER DEEP LAYER SHEAR AND THUS WOULD LEAD TO BETTER SUPERCELL ORGANIZATION AND PERSISTENCE...AND THUS LIKELY BETTER TORNADO THREAT. HOWEVER...EVEN THE GFS HAS FAR FROM CLASSIC HODOGRAPHS WITH S SHAPED VEER/BACK/VEER WIND PROFILES AND SOME WEAKER STORM-RELATIVE WINDS AT VARIOUS LEVELS. IT WILL BE INTERESTING TO SEE WHAT EVOLVES FROM THESE NON-CLASSIC SHEAR PROFILES. TIGHT PRESSURE GRADIENT...ESPECIALLY ACROSS CENTRAL KS...HAS LED TO THE ISSUANCE OF A WIND ADVISORY FROM LATE TUESDAY MORNING INTO EARLY EVENING FOR THAT AREA. ANOTHER THREAT OF FLOODING IS EXPECTED FOR AREAS MAINLY NORTH OF I70 FOR TUESDAY NIGHT AS WELL AND A FLASH FLOOD WATCH MAY BE NEEDED AGAIN. AS A SHORTWAVE LIFTS INTO NORTHEAST ON THURSDAY THE CHANCES FOR STORMS LINGERS THROUGH THE MORNING HOURS. WITH THE SHOWER AND THUNDERSTORM ACTIVITY DURING THE MORNING AM UNCERTAIN WHERE AND IF THERE WILL BE STRONG TO SEVERE STORMS ACROSS OUR AREA LATER IN THE DAY. THERE COULD BE AN OUTFLOW BOUNDARY FROM THE PREVIOUS NIGHT AS WELL AS A FRONT/TROUGH OVER CENTRAL KANSAS THAT MAY BE THE FOCUS FOR CONVECTION IN THE AFTERNOON. THE INSTABILITY APPEARS TO LINGER ESPECIALLY ACROSS SOUTHEAST KANSAS WHERE THE DEEP LAYER SHEAR MAY COINCIDE TO SUPPORT STRONG TO SEVERE STORM DEVELOPMENT THURSDAY AFTERNOON AND EVENING. THE DETAILS WILL BE MORE APPARENT IN THE NEXT FEW DAYS. THE CHANCES FOR STORMS CONTINUES OVERNIGHT THURSDAY AS THE MODELS HAVE BEEN HINTING AT ANOTHER WAY MOVING ALONG THE FRONT ACROSS CENTRAL KANSAS. FRIDAY AND FRIDAY NIGHT THE MAIN UPPER LOW PROGRESSES EASTWARD ACROSS THE NORTHERN PLAINS. THE SURFACE FRONT WILL BEGIN TO SLIDE SOUTHEAST THROUGH THE AREA DEVELOPING WIDESPREAD SHOWERS AND THUNDERSTORMS. THE SEVERE POTENTIAL IS A BIT UNCERTAIN AT THIS POINT GIVEN THE FRONT WILL BE PROGRESSIVE FRONT. SATURDAY THROUGH THE END OF THE PERIOD LOOK TO BE MOSTLY DRY AND TEMPERATURES COOLER WITH HIGHS IN THE 70S AND LOWS IN THE 50S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 129 PM CDT TUE MAY 28 2013 THUNDERSTORM CHANCES INCREASE LATER TODAY AS A BOUNDARY BECOMES STATIONARY OVER THE FORECAST AREA. EXPECT T-STORM DEVELOPMENT TO OCCUR MAINLY NORTH OF I-70 TOWARD THE NEBRASKA/KANSAS BORDER...BUT STORMS COULD SLUMP SOUTH A BIT...AFFECTING KMHK AND PERHAPS TO A LESSER EXTENT THE TOPEKA TERMINALS. EXPECT CONVECTION TO BE ONGOING THROUGH MOST OF THE NIGHT BEFORE GRADUALLY WINDING DOWN BY MORNING. JL && .TOP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KSZ010>012-023- 024. WIND ADVISORY FROM 11 AM TO 8 PM CDT WEDNESDAY FOR KSZ008-020- 021-034-035. && SHORT TERM...LEIGHTON LONG TERM...PHILLIPS/SANDERS AVIATION...LEIGHTON
Hazardous weather outlook, May 28, 5:08 AM CDT, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 508 AM CDT TUE MAY 28 2013 KSZ008>012-020>024-026-034>040-054>056-058-059-291015- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 508 AM CDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON...ALONG AN OLD BOUNDARY LEFT BEHIND BY YESTERDAYS CONVECTION. WHILE THE EXACT LOCATION OF THIS BOUNDARY MAY CHANGE...AT THIS TIME THE I70 CORRIDOR INTO NE KANSAS SEEMS TO BE THE MORE LIKELY LOCATION FOR STORMS TO INITIATE. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH THE STRONGER STORMS...WITH AN ISOLATED TORNADO POSSIBLE ESPECIALLY ALONG THE BOUNDARY. AFTER LOCALLY HEAVY RAINFALL YESTERDAY...LOCALIZED FLOODING IS ALSO POSSIBLE LATER THIS AFTERNOON AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ON WEDNESDAY WOULD LIKELY IMPACT NORTH CENTRAL KANSAS DURING THE EVENING HOURS...AND SPREAD ACROSS THE REMAINDER OF EASTERN KANSAS ON WEDNESDAY NIGHT. THESE STORMS MAY BE SEVERE WITH ALL MODES OF SEVERE WEATHER POSSIBLE. THE ENTIRE FORECAST AREA MAY SEE MULTIPLE ROUNDS OF THUNDERSTORMS FROM THURSDAY MORNING THROUGH EARLY SATURDAY...WITH SEVERE WEATHER AS WELL AS LOCALLY HEAVY RAINFALL POSSIBLE THROUGH THE PERIOD. THUNDERSTORM CHANCES WILL GRADUALLY DECREASE FROM NORTHWEST TO SOUTHEAST THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON OR TONIGHT.
In the hours before
Local storm report, May 28, 4:44 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
444 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TORNADO 1 WNW CORNING 39.66N 96.05W
05/28/2013 NEMAHA KS TRAINED SPOTTER
LARGE TORNADO LASTED SEVERAL MINTUES. NEARLY STATIONARY.
&&
KSANDERSLocal storm report, May 28, 4:52 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
452 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TORNADO 1 W GOFF 39.66N 95.95W
05/28/2013 NEMAHA KS EMERGENCY MNGR
NEW TORNADO DEVELOPED 1.5 MILES WEST OF GOFF.
&&
KSANDERSSpecial weather statement, May 28, 5:00 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 500 PM CDT TUE MAY 28 2013 KSZ034-282230- OTTAWA- 500 PM CDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OTTAWA COUNTY... THROUGH 530 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTH AT 30 MPH ACROSS PORTIONS OF WESTERN OTTAWA COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE ADA...MINNEAPOLIS AND DELPHOS. A TORNADO WATCH IS ALSO IN EFFECT. && LAT...LON 3930 9788 3931 9757 3896 9761 3897 9793 TIME...MOT...LOC 2200Z 198DEG 25KT 3909 9781 $$ GARGAN
Local storm report, May 28, 5:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
536 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 4 ESE MINNEAPOLIS 39.10N 97.64W
05/28/2013 E1.75 INCH OTTAWA KS TRAINED SPOTTER
&&
KSANDERSLocal storm report, May 28, 5:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
537 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TORNADO 4 W BENNINGTON 39.03N 97.67W
05/28/2013 OTTAWA KS TRAINED SPOTTER
&&
KSANDERSLocal storm report, May 28, 5:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
541 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL 4 ESE MINNEAPOLIS 39.10N 97.64W
05/28/2013 E1.75 INCH OTTAWA KS TRAINED SPOTTER
&&
BARJENBRUCHThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:58 PM CDT | Severe Thunderstorm Warning | TOP | Cloud | 47 min |
| May 27, 8:09 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 51 min |
| May 27, 8:38 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 37 min |
| May 27, 8:43 PM CDT | Special Weather Statement | TOP | Cloud, Washington | 32 min |
| May 27, 9:33 PM CDT | Tornado Warning | TOP | Marshall, Washington | 27 min |
| May 27, 9:58 PM CDT | Tornado Warning | TOP | Marshall, Nemaha | 32 min |
| May 27, 9:59 PM CDT | Special Weather Statement | TOP | Republic | 31 min |
| May 27, 10:04 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 26 min |
| May 27, 10:36 PM CDT | Special Weather Statement | TOP | Marshall | 24 min |
| May 27, 10:38 PM CDT | Special Weather Statement | TOP | Washington | 37 min |
| May 27, 10:41 PM CDT | Special Weather Statement | TOP | Nemaha | 34 min |
| May 27, 11:00 PM CDT | Special Weather Statement | TOP | Brown, Jackson | 30 min |
| May 27, 11:04 PM CDT | Special Weather Statement | TOP | Nemaha | 26 min |
| May 27, 11:21 PM CDT | Areal Flood Advisory | TOP | Brown, Nemaha | 3 hr |
| May 27, 11:42 PM CDT | Special Weather Statement | TOP | Brown | 33 min |
| May 28, 9:16 AM CDT | River Flood Warning | TOP | Marshall | 5 days |
| May 28, 12:22 PM CDT | Special Weather Statement | TOP | Anderson | 23 min |
| May 28, 12:48 PM CDT | Special Weather Statement | TOP | Franklin | 27 min |
| May 28, 2:19 PM CDT | Flash Flood Watch | TOP | Brown, Jackson, Marshall, Nemaha, Pottawatomie | 16 hr |
| May 28, 3:27 PM CDT | Wind Advisory | TOP | Clay, Cloud, Dickinson, Ottawa, Republic | 26 hr |
| May 28, 3:31 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 44 min |
| May 28, 3:57 PM CDT | Tornado Warning | TOP | Nemaha | 33 min |
| May 28, 4:18 PM CDT | Tornado Warning | TOP | Nemaha | 42 min |
| May 28, 4:44 PM CDT | Flash Flood Warning | TOP | Brown, Nemaha | 3 hr |
| May 28, 4:55 PM CDT | Tornado Warning | TOP | Nemaha | 50 min |
| May 28, 5:00 PM CDT | Special Weather Statement | TOP | Ottawa | 30 min |
| May 28, 5:19 PM CDT | Tornado Warning | TOP | Brown, Jackson, Nemaha | 26 min |
| May 28, 5:23 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 52 min |
| May 28, 5:31 PM CDT | Tornado Warning | TOP | Ottawa | 29 min |
| May 28, 5:35 PM CDT | Severe Thunderstorm Warning | TOP | Clay | 40 min |
| May 28, 5:44 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Nemaha | 46 min |
| May 28, 5:51 PM CDT | Tornado Warning | TOP | Ottawa | 39 min |
| May 28, 5:56 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud | 34 min |
| May 28, 6:05 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 25 min |
| May 28, 6:07 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 23 min |
| May 28, 6:13 PM CDT | Flash Flood Warning | TOP | Brown, Nemaha | 4 hr |
| May 28, 6:13 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic, Washington | 32 min |
| May 28, 6:28 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 47 min |
| May 28, 6:29 PM CDT | Tornado Warning | TOP | Ottawa | 31 min |
| May 28, 6:34 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 26 min |
| May 28, 6:36 PM CDT | Flash Flood Warning | TOP | Ottawa | 4 hr |
| May 28, 6:41 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 34 min |
| May 28, 6:58 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 47 min |
Nearby
Tornado Warnings in Kansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.